Free products of topological groups with a closed subgroup amalgamated

Nicholas P. (1986) Free products of topological groups with a closed subgroup amalgamated. Journal of the Australian Mathematical Society, 40 3: 414-420. doi:10.1017/S1446788700027580


Author Nicholas P.
Title Free products of topological groups with a closed subgroup amalgamated
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1986-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700027580
Open Access Status
Volume 40
Issue 3
Start page 414
End page 420
Total pages 7
Subject 2600 Mathematics
Abstract It is shown that if {Gn: n = 1,2,…} is a countable family of Hausdorff kω-topological groups with a common closed subgroup A, then the topological amalgamated free product *A Gn exists and is a Hausdorff kω-topological group with each Gn as a closed subgroup. A consequence is the theorem of La Martin that epimorphisms in the category of kω-topological groups have dense image.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 12:48:28 EST by System User